Article citationsMore>>

J. Wu and K. Amaratunga, “Wavelet Triangulated Irregular Networks,” International Journal of Geographical Information Science, Vol. 17, No. 3, 2003, pp. 273-289. doi:10.1080/1365881022000016016

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.